# SDR DALA2024022802772

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 115,849 hours, 17,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 2L. CORRECTIVE ACTION: PERFORMED OPS CHK OF DOOR 2L, OPS CHK NORMAL AS PER B767-300 AMM 52-11 (0220814)
